×

Found 2,159 Documents (Results 1–100)

100
MathJax

Existence of weak solutions for inhomogeneous generalized Navier-Stokes equations. (English) Zbl 1479.35667

PDF BibTeX XML Cite
Full Text: DOI arXiv

On the problem of solvability of nonlinear boundary value problems for arbitrary isotropic shallow shells of the Timoshenko type with free edges. (English. Russian original) Zbl 1468.74035

Russ. Math. 65, No. 4, 81-97 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 4, 90-107 (2021).
MSC:  74K25 74G22 35Q74
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software